# SDR DALA2022040402269

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - PRESSRE FLOOR PANEL FASTENER HOLES, LH FR35 TO FR36, "COLDWORK HOLE A & HOLE B. CORRECTIVE ACTION: WORK ACCOMPLISHED ON WORK CARD 5311.(2179667)
